Digestive Disorders / Gastroenterology Expert Forum
Can a Hiatus Hernia cause stomach pain
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Can a Hiatus Hernia cause stomach pain

I have been diagnosed with having a hiatus hernia in February after which I started having stomach "discomfort". I have no heartburn or gas or pain in my chest like I always read about a hernia. I have 24hrs. constant pain in my stomach between my belly button and the lower ribs and also pain in my back. Could it be a coincidence that I have a hiatus hernia and that it could actually be something else wrong? My doctor has placed me on all medications for heartburn such as prevacid, ranitidine and others but nothing even closely works. I'm having trouble sleeping too as my stomach feels very bloated and tight almost as if I am full. I haven't found a site that relates stomach pain with a hiatus hernia. Please respond.
Related Discussions
1 Comment
Blank
Avatar_n_tn
I experienced the exact same stomach pain AFTER going on Prevacid.  I never had it before the med., so I weaned myself off over a period of 2-3 weeks.  All the while I was taking DGL, which you may have read about in other posts and after several weeks of being totally off the Prevacid, my stomach discomfort/pain is gone!  I am managing the GERD symptoms (well that's what they think I have...I'm going for an endoscopy in June) by using the DGL.  I truthfully felt much worse taking the Prevacid...and stomach pain is a side effect along with many others.   Read your insert if you still have it.  And, see a Concerned Lady post below.  There will be several with great tips for you.
Blank
Avatar_f_tn
A related discussion, hiatus hernia was started.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank